U.S. doctors online nowAsk doctors free
ET
A 47-year-old male asked about a male:

my brother six months year boy tears is frequently dropping from his left eye. what should we do ti stop tge tears?

4 doctor answers7 doctors weighed in
Dr. Katharine Cox
Pediatric Emergency Medicine 45 years experience
Blocked tear duct: If this has been constant from birth it may be the duct between the corner of the eye to the inside part of the nose is blocked. Using an eye ointment to massage this area of his eye may help. Sometimes these little guys require surgery at about 1 year of age if it fails to open. All the best.
Dr. Stephen Rothstein
A Verified Doctoranswered
A US doctor answeredLearn more
Eye: You should take him to see the pediatrician to look for a cause. He may need to see an eye doctor as well
Dr. Nazhat Sharma
Ophthalmology 58 years experience
Spontaneous tearing: Block off the lacrimal passage can occur in infants causing watering from one or both eyes. In most cases it clears up spontaneously as the child reaches one year. In cases of repeated lacrimal ( tear sac ) sac infection it is treated with antibiotics. Massage inner angle of the eye with the index finger to keep the tear sac empty Surgical dilation after twelve months age
Dr. Solomon Gelbart
A Verified Doctoranswered
A US doctor answeredLearn more
Tear duct immaturity: Many infants have a watery discharge in one or both eyes in the neonatal period. The most common cause of this is incomplete development of the year drainage system. This will usually disappear by 6 weeks. You can gently massage in a circle near the nasal bridge 5-10 seconds a day. If it persists he may also need to have a probing of the tear duct.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 35-year-old member asked:

Could a topical steroid applied to the face decrease inflamation in other areas of the body?

1 doctor answer2 doctors weighed in
Dr. Jeffrey Rosch
Allergy and Immunology 49 years experience
Steroids absorbed : Depending on which topical steroid, how much is applied to how much skin area, and for how long there could be enough systematic absorption for effects to other areas. Realize that would also imply greater likelyhood of systemic side effects.
A 41-year-old member asked:

Will nasonex (mometasone) help remove my "allergic shiners" (circles under eyes)?

2 doctor answers9 doctors weighed in
Dr. Andrew Murphy
Allergy and Immunology 29 years experience
Possibly: Allergic shiners are the result of passive congestion of a venous plexus because of nasal congestion. Allergic shiners, while typical in allergy, are not always caused by allergy. If one is allergic then use of nasal steroid spray may be helpful to reduce them.
Topsfield, MA
A 36-year-old female asked:

What causes a hemmorage in the eye following a retnial detatchment surgery.?

2 doctor answers2 doctors weighed in
Dr. Richard Bensinger
Ophthalmology 52 years experience
Vascular leaks: The retina is very thin, very fragile but richly endowed with blood vessels and it sits on another carpet of blood vessels. Re-attachment surgery has to restructure a detached retina in the presence of all of this vascular richness and fragility and sometimes smaller vessels can leak or even vessels at the site of entry into the eye. This will clear usually with time.
A 30-year-old female asked:

I have a problem with my hair..It falls alot.The doctor told me main problem is low iron..Ive been taking iron pills for months now.No improvement.?

1 doctor answer1 doctor weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Needs re-eval: Conditions like this are often transient. Doesn't sound like you have proven iron deficiency and in any case you should be back up to normal by now. Sounds like you need to talk to your doc again.
A 36-year-old member asked:

My son is 6 and has been healthy. He started having seizures. He is under medication. Why can this be happening? No head injury or illness.

1 doctor answer1 doctor weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Seizure disorder: The brain goes through a rather lengthy period of development& growth& continues to remodel itself until the late 20's. A seizure disorder, whether transient & benigh or long term, can emerge at any age & for a variety of reasons. Your dr or neurologist may have a clue for origin after tests, but a large percentage arise from no known reason & are labeled "ideopathic".

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.